International Journal of Advances in Science, Engineering and Technology(IJASEAT)
.
current issues
Volume-8,Issue-1  ( Jan, 2020 )
Statistics report
May
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
  Journal Paper

Paper Title
Numerical Solution of an Integral Equation of Chandrasekhar Type in the Theory of Radiative Transfer

Abstract
We are concerned here with a nonlinear quadratic integral equation (QIE) of Fredholm type. The existence of solutions will be proved. Convergence analysis of Adomian decomposition method (ADM) applied to these type of equations is discussed. Convergence analysis is reliable enough to estimate the maximum absolute truncated error of Adomian’s series solution. Mathematical subject classification: Primary: 39B82, 45M99, 47H09; Secondary: 44B20, 46C05. Keywords - Nonlinear quadratic integral equation; Chandrasekhar equation; Convergence analysis; Adomian method.


Author - El-Sayed A. M. A., Ziada E. A. A, Hashem H. H. G.

| PDF |
Viewed - 26
| Published on 2018-02-12
   
   
IRAJ Other Journals
IJASEAT updates
Volume-8,Issue-1(Jan, 2020)
The Conference World

JOURNAL SUPPORTED BY